MAUDE Adverse Event Report: BECKMAN COULTER COULTER LH 780 HEMATOLOGY ANALYZER; COUNTER, DIFFERENTIAL CELL

BECKMAN COULTER COULTER LH 780 HEMATOLOGY ANALYZER; COUNTER, DIFFERENTIAL CELL
Catalog Number 723585
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Not Applicable (3189)
Date of Event 09/26/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Service personnel evaluated the analyzer and confirmed that improper draining of the needle contributed to a needle overflow.The event was resolved by replacement of pinch valve vl13 actuator.(b)(4).
 
Event or Problem Description
A customer reported a leak described as 30 ml of blood and diluent from a coulter lh 780 hematology analyzer.The customer was wearing personal protective equipment (ppe) consisting of gloves, laboratory gown and goggles at the time of the leak.Erroneous patient results were not generated and there was no change or affect to patient treatment.

Brand Name
COULTER LH 780 HEMATOLOGY ANALYZER
Common Device Name
COUNTER, DIFFERENTIAL CELL
Manufacturer (Section D)
BECKMAN COULTER
250 s kraemer blvd
brea CA 92821
MDR Report Key6024746
Report Number1061932-2016-00877
Device Sequence Number18942898
Product Code GKZ
UDI-Device Identifier15099590282431
UDI-Public(01)15099590282431(11)NO-DATA
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K061616
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/26/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number723585
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/26/2016
Initial Report FDA Received Date10/12/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1